Baboon syndrome with paracetamol: a case report
Adverse drug reaction (ADR) is defined as “any response to drug which is noxious or unintended and occurs at a dose normally used in man for prophylaxis, diagnosis or treatment of diseases or for modification of physiological function”.

Among the ADRs reported, cutaneous drug reactions are most common. Symmetrical drug-related intertriginous and flexural exanthema (SDRIFE), also known as baboon syndrome (BS), is included in the spectrum of systemically induced allergic contact dermatitis.

Characteristics of SDRIFE include a sharply defined symmetric erythema in the gluteal area and in the flexural or intertriginous folds without any systemic symptoms or signs.

Published in the International Journal of Basic & Clinical Pharmacology, the authors present a case of 30-year-old female with baboon syndrome after taking the combination of paracetamol and diclofenac. Awareness of SDRIFE (BS) as an unusual drug reaction is especially important since the connection between skin eruption and drug exposure may easily be overlooked or misdiagnosed.

Read about the case in detail here: https://pxmd.co/OFW88
C●●●●●s S●●●●●●a M●●●●i and 11 others like this4 shares
Like
Comment
Share
Dr. Dr P●●●●●●●a N●●●●e
Dr. Dr P●●●●●●●a N●●●●e Internal Medicine
Nice article .
Oct 1, 2018Like
C●●●●●s S●●●●●●a M●●●●i
C●●●●●s S●●●●●●a M●●●●i General Medicine
Good obsevation doctor , tanq for ur information .
Oct 7, 2018Like